# SDR DALA2021040702050

- Difficulty date: April 5, 2021
- Submitted: April 7, 2021
- Operation: Air carrier
- Aircraft: N587NW
- Make and model: Boeing 757351
- Aircraft serial: 32986
- Aircraft time: 62,752 hours, 20,213 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Skin
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5807 SEVERAL CRACKS AT L-4 DOOR INNER SKIN ( UPPER HINGE SUPPORT AREA) LOCATED 9 INCHES BACK FROM FWD EDGE, 24 INCHES DOWN OF UPPER BEAM. CORRECTIVE ACTION: SUMMARY OF NRC 01064: L-4 DOOR INNER SKIN WAS REPAIRED PER ETI-57-21-140 REV 3 AND ER/A: 590960-14 REV. ORIGINAL. (1773966)
